Sorry for the long absence.
Last week was simply über physically and emotionally draining for me. I had quite a bit of work and I wasn´t feeling well (still not feeling better, but at least I´m going to the doc. tomorrow).
I´ve been on this hormonal medication to treat some female issues I have and this is the first time that a medication is giving me more problems than without the medication! Although the doctor did warn me about the side effects, I didn´t expect it to be sooo bad!
I don´t really have a choice about whether or not to take it, since my body apparently needs it. But, oh man! Since taking the medication, I´ve constantly been nauseous, having horrible migraine-like headaches and all sorts of gastrointestinal problems. Apparently the body needs to get used to the medication and at some point in time the side effects would wear off. Until then, one just to grit one´s teeth and bear it.